# SDR U2RA2024090800052

- Difficulty date: August 28, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 12608
- Condition: Discharged
- Location: Zone 200
- Part time: 12,538 hours, 2,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#:KUL9753 - FOUND THAT THE UPPER DECK DOOR AREA R/H SIDE M5606 EMERGENCY POWER SUPPLY BATTERY LOW CAPACTIY
